| Model Number |
VICM5_13.2 (-10.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
10/04/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced refractive surprise.The lens was later exchanged for a same size toric lens and the problem as resolved.Cause of the event is unknown.
Additional Manufacturer Narrative
4110: a lens work order search has been performed: no similar complaints within associated lots were found.Manufacturer narrative: secondary surgical intervention to remove and replace the lens are identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Additional Manufacturer Narrative
3331 - device history record review found associated source lots were manufactured within established parameters and limits.Ckaun# (b)(4).
Additional Manufacturer Narrative
10: returned product evaluation - the subject lens was received in liquid within a microcentrifuge tube.Visual inspection found no visual damage to the lens.Dimensional inspection found the lens to be within specifications.Functional inspection found the returned lens did not meet original values measured at the time of manufacturing.Claim# (b)(4).